# SDR USAASB99233

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 731 - EN ROUTE FROM PHL TO MSY, THE NLG UNSAFE ILLUMINATED AND REMAINED ON.  CREW RECYCLED GEAR AT 230 KNOTS BUT LIGHT REMAINED ON.  CAPTAIN ACCOMPLISHED VISUAL CHECK AND DETERMINED GEAR WAS STOWED AND DOORS WERE CLOSED.  SINCE THERE WAS NO MAINTENANCE IN MSY, FLIGHT DIVERTED TO CLT.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE SHIMMED THE NOSE GEAR DOWNLOCK SENSOR IN ASSOCIATION WITH MM 32--61-21.  OPERATIONAL CHECK GOOD.  (M)
